1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2022 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Unable to eat

Discussion in 'Ask A Question' started by Lesley121, Dec 26, 2014.

  1. Lesley121

    Lesley121 Type 2 · Newbie

    Messages:
    3
    Likes Received:
    0
    Trophy Points:
    41
    Have had type2 Diabetes for 4 years. On humulin m3 twice a day for 2 years.had horrific mouth ulcers ?cause for a week. Have seen Dentist gp and maxillary /facial consultant on Christmas Eve. On lots of medication. Can't eat - too painful. Have managed Complan vegetables and liquidised cold C mas dinner yesterday. Have reduced Insulin from 42 units x 2 to 32 units x2 per day but bg still low. Could I stop Insulin altogether pro temps? Nobody around to ask unless I dial 111 again. First time on here. Would be grateful for any help
     
  2. leeemerick

    leeemerick Type 2 · Well-Known Member

    Messages:
    100
    Likes Received:
    213
    Trophy Points:
    83
    You really need medical advice.
    If you can't speak to a DSN (do they have emergency duty nurse?) Then go with 111 and ask for advice.
    Sorry can't help further and best of luck
     
    • Like Like x 2
  3. Lesley121

    Lesley121 Type 2 · Newbie

    Messages:
    3
    Likes Received:
    0
    Trophy Points:
    41
    Thanks - no emergency duty diabetic nurse - beginning to think like you that it's 111 again...
     
  4. douglas99

    douglas99 I reversed my Type 2 · Well-Known Member

    Messages:
    4,572
    Likes Received:
    3,765
    Trophy Points:
    178
    Really sorry to hear this.
    I'm not an insulin user, and really can't offer anything useful.
    But, if you are going low, please do dial 111.

    If you think you are going too low, dial 999.

    Come back and let us know how you are getting on.
     
  5. anna29

    anna29 Type 2 · Well-Known Member
    Retired Moderator

    Messages:
    4,789
    Likes Received:
    3,131
    Trophy Points:
    178
    You really do need to ask a professional about this .
    As a Diabetic we are always told never to stop using or taking our insuin .
    As you are not eating food and going too low BG levels - this certainly
    needs some professional advice and steering for yourself

    Please contact 111 and let them know of your current situation .
    Do let us all know how things go as we will be thinking of you with genuine concern .
     
    • Like Like x 2
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook